# SDR EIAA980232

- Difficulty date: July 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 2613 · Overheat Detection
- Part: Engine
- Condition: Overtemp
- Location: Nr 1 Nacelle
- Stage of operation: CL
- Nature of condition: M, J, Y
- Precautionary procedure: E

## Discrepancy

JFK - LOG PAGE:  F73265 - EN ROUTE FROM KLCK TO KJFK, NR 1 ENGINE NACELLE TEMP WENT TO 720 DURING CLIMB, INCREASED TO 820.  ACCOMPLISHED NAC OVERTEMP PROCEDURE, NO HELP.  ACCOMPLISHED IN-FLIGHT SHUT DOWN CHECK LIST.  WINDMILL TIME, 1 HOUR NAC TEMP, WENT TO ZERO AFTER SHUT DOWN, POSITIVE OIL PRESSURE.  (X)
